American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 36 of 36 found      Go to page: 1 2

[31] J. Lepowsky. A generalization of H. Weyl's ``unitary trick'' . Trans. Amer. Math. Soc. 216 (1976) 229-236. MR 0389996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] John B. Jacobs. Necessary conditions for isomorphism of Lie algebras of Block . Trans. Amer. Math. Soc. 208 (1975) 73-79. MR 0369455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Mohsen Pazirandeh. Invariant differential operators on a real semisimple Lie algebra and their radial components . Trans. Amer. Math. Soc. 182 (1973) 119-131. MR 0335689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] B. N. Allison. Isomorphism of simple Lie algebras . Trans. Amer. Math. Soc. 177 (1973) 173-190. MR 0327852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] L. Preiss Rothschild. Orbits in a real reductive Lie algebra . Trans. Amer. Math. Soc. 168 (1972) 403-421. MR 0349778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Robert Lee Wilson. Classification of generalized Witt algebras over algebraically closed fields . Trans. Amer. Math. Soc. 153 (1971) 191-210. MR 0316523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 36 of 36 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia